# SDR MASA2007427

- Difficulty date: July 15, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 27,177 hours, 23,969 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7121	MDT.  MID CABIN EMERGENCY CALL LIGHT INOP.  MX RELAMPED LIGHT.
